# SDR ASAA2013090795980

- Difficulty date: September 7, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3722
- Condition: Bent
- Location: Ex Pwr Recept
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTICAL DOOR CUTOUT BENT AND SEALANT SEPARATED FROM SKIN. ACFT GROUNDED.  REPAIRED EGPR DOUBLER IAW SRM 53-10-15-2R-4, REPAIR 4.
